# SDR EVCA030922

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Bell 206L-4
- Aircraft serial: 52040
- Aircraft time: 8,798 hours, 12,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 206032400027
- Part serial: NA
- Condition: Unknown
- Location: Tailboom Bulkhea
- Stage of operation: AA
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM ATTACH FITTING BULKHEAD SUPPORT CRACKED. CRACK ORIGINATES FROM A RIVET HOLE NEAR THE UPPER LEFT ATTACH POINT MOUNT.
